To cite this record: http://ddd.uab.cat/record/85166
A geometric and stochastic proof of the twist point theorem
O'Neill, Michael D.

Date: 2012
Abstract: In this paper we will give a proof of the McMillan twist point theorem using geometry, potential theory and Ito's formula but not the Riemann mapping theorem.
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Subject: Twist point theorem ; Harmonic measure ; Brownian motion
Published in: Publicacions matemàtiques, Vol. 56, Núm. 1 ( 2012) , p. 41-63, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_56112_02


23 p, 358.7 KB
 UAB restricted access

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques

 Record created 2011-12-22, last modified 2014-06-07



   Favorit i Compartir
QR image